About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 175904, 7 pages
http://dx.doi.org/10.1155/2013/175904
Research Article

A Fully Discrete Symmetric Finite Volume Element Approximation of Nonlocal Reactive Flows in Porous Media

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 9 November 2012; Accepted 30 December 2012

Academic Editor: J. Jiang

Copyright © 2013 Zhe Yin and Qiang Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhe Yin and Qiang Xu, “A Fully Discrete Symmetric Finite Volume Element Approximation of Nonlocal Reactive Flows in Porous Media,” Mathematical Problems in Engineering, vol. 2013, Article ID 175904, 7 pages, 2013. doi:10.1155/2013/175904